FAQ

My doctor said that niacin in amounts over 100 mg is lethal...
Most B complex vitamins have 100 mg or more. Is he right?

Not really. "Lethal" is a very strong word. Niacin can, in large doses, (10 times the RDA or more) dilate the capillaries and cause a tingling effect that, if intense, can be painful; the effect is known as the "niacin flush". Also, damage to the liver is possible. However, the niacinamide form does not have this effect. It causes no damage to the liver nor causes the niacin flush. It is completely safe. There is no argument or disagreement over the safety of niacinamide.


Back to Frequently Asked Questions


Contact Karen at Karen@KarenHurd.com or the office phone (715) 877-3510.

All material provided on the KarenHurd.com website is provided for informational and educational purposes only. The information given should not be regarded as a guaranteed cure or a statement that the recommendations can assuredly reverse a health condition. Consult a physician regarding the applicability of any opinions or recommendations with respect to your symptoms or medical condition.

© 2014 - Karen R. Hurd, Last Updated: June 16, 2014

Top of Page